On a class of nonlinear eigenvalue problems
Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 35-38
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1974_15_1-2_a8,
author = {Hadeler, K. P.},
title = {On a class of nonlinear eigenvalue problems},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {35--38},
year = {1974},
volume = {15},
number = {1-2},
mrnumber = {0400698},
zbl = {0342.65024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a8/}
}
Hadeler, K. P. On a class of nonlinear eigenvalue problems. Acta Universitatis Carolinae. Mathematica et Physica, Tome 15 (1974) no. 1-2, pp. 35-38. http://geodesic.mathdoc.fr/item/AUCMP_1974_15_1-2_a8/